MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BD7TCDF4L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Not Applicable (3189)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Concomitant product: stockert generator (model# 39d76x serial# (b)(4)).Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a male patient underwent an ablation procedure for supraventricular tachycardia (svt) with an ez steer¿ bi-directional electrophysiology catheter and suffered a heart block requiring surgical intervention.During ablation around the slow pathway, the patient went into heart block.A dual-chamber pacemaker was implanted.Patient required extended hospitalization as a result of the adverse event for recovery from pacemaker implantation.Patient outcome remains unchanged.It was noted that the patient arrived at the procedure room in normal sinus rhythm.Physician¿s opinion regarding the cause of the adverse event is that it was procedure-related.There were no issues or errors reported with any bwi products or equipment during the procedure.There were no issues or errors reported with any bwi products or equipment during the procedure.

Brand Name
EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7336681
Report Number2029046-2018-01301
Device Sequence Number161629
Product Code LPB
UDI-Device Identifier10846835002515
UDI-Public10846835002515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950005/S19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2018
Device Catalogue NumberBD7TCDF4L
Device Lot Number17750642M
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;